About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 639713, 12 pages
http://dx.doi.org/10.1155/2012/639713
Research Article

New Fixed Point Results of Single-Valued Mapping for c-Distance in Cone Metric Spaces

1School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 UKM Bangi, Selangor Darul Ehsan, Malaysia
2Teacher Education School in Prizren-Leposavić, Nemanjina b.b, 38218 Leposavić, Serbia

Received 13 July 2012; Accepted 20 August 2012

Academic Editor: Douglas Anderson

Copyright © 2012 Zaid Mohammed Fadail et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Janković, Z. Kadelburg, and S. Radenović, “On Cone Metric Spaces: a survey,” Nonlinear Analysis, vol. 74, no. 7, pp. 2591–2601, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Z. Kadelburg, S. Radenović, and V. Rakočević, “Topological vector space-valued Cone Metric Spaces and fixed point theorems,” Fixed Point Theory and Applications, vol. 2010, Article ID 170253, 17 pages, 2010. View at Zentralblatt MATH
  3. Z. Kadelburg and S. Radenović, “Coupled fixed point results under tvs-Cone Metric Spaces and w-cone-distance,” Advances Fixed Point Theory, vol. 2, no. 1, 2012.
  4. L. Ćirić, H. Lakzian, and V. Rakočević, “Fixed point theorems for w-cone distance contraction mappings in tvs-Cone Metric Spaces,” Fixed Point Theory and Applications, vol. 2012, article 3, 2012.
  5. Z. Kadelburg and S. Radenović, “Some common fixed point results in non-normal Cone Metric Spaces,” Journal of Nonlinear Science and its Applications, vol. 3, no. 3, pp. 193–202, 2010.
  6. Z. Kadelburg, S. Radenović, and V. Rakočević, “A note on the equivalence of some metric and cone metric fixed point results,” Applied Mathematics Letters, vol. 24, no. 3, pp. 370–374, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. X. Zhang, “Fixed point theorem of generalized quasi-contractive mapping in cone metric space,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1627–1633, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. D. Đorić, Z. Kadelburg, and S. Radenović, “Coupled fixed point for mappings without mixed monotone property,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1803–1808, 2012. View at Publisher · View at Google Scholar
  9. L.-G. Huang and X. Zhang, “Cone Metric Spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Abbas and G. Jungck, “Common fixed point results for noncommuting mappings without continuity in Cone Metric Spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 416–420, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. Abbas and B. E. Rhoades, “Fixed and periodic point results in Cone Metric Spaces,” Applied Mathematics Letters, vol. 22, no. 4, pp. 511–515, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. A. Azam and M. Arshad, “Common fixed points of generalized contractive maps in Cone Metric Spaces,” Iranian Mathematical Society. Bulletin, vol. 35, no. 2, pp. 255–264, 2009. View at Zentralblatt MATH
  13. D. Ilić and V. Rakočević, “Common fixed point for maps on cone metric space,” Journal of Mathematical Analysis and Applications, vol. 341, pp. 876–882, 2008.
  14. D. Ilić and V. Rakočević, “Quasi-contraction on a cone metric space,” Applied Mathematics Letters, vol. 22, no. 5, pp. 728–731, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. D. Wardowski, “Endpoints and fixed points of set-valued contractions in Cone Metric Spaces,” Nonlinear Analysis, vol. 71, no. 1-2, pp. 512–516, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Y. J. Cho, R. Saadati, and S. Wang, “Common fixed point theorems on generalized distance in ordered Cone Metric Spaces,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 1254–1260, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. S. Wang and B. Guo, “Distance in Cone Metric Spaces and common fixed point theorems,” Applied Mathematics Letters, vol. 24, no. 10, pp. 1735–1739, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. W. Sintunavarat, Y. J. Cho, and P. Kumam, “Common fixed point theorems for c-distance in ordered Cone Metric Spaces,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1969–1978, 2011. View at Publisher · View at Google Scholar
  19. M. Đorđević, D. Đorić, Z. Kadelburg, S. Radenović, and D. Spasić, “Fixed point results under c-distance in tvs-Cone Metric Spaces,” Fixed Point Theory and Applications, vol. 2011, article 29, 2011. View at Publisher · View at Google Scholar
  20. Y. J. Cho, Z. Kadelburg, R. Saadati, and W. Shatanawi, “Coupled fixed point theorems under weak contractions,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 184534, 9 pages, 2012. View at Publisher · View at Google Scholar
  21. Z. M. Fadail, A. G. B. Ahmad, and Z. Golubović, “Fixed Point Theorems of single-valued mapping for c-distance in Cone Metric Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 826815, 11 pages, 2012. View at Publisher · View at Google Scholar
  22. Z. M. Fadail and A. G. B. Ahmad, “Coupled fixed point theorems of single-valued mapping for c-distance in Cone Metric Spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 246516, 20 pages, 2012. View at Publisher · View at Google Scholar
  23. Z. M. Fadail and A. G. B. Ahmad, “Common coupled fixed point theorems of single-valued mapping for c-distance in Cone Metric Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 901792, 24 pages, 2012. View at Publisher · View at Google Scholar
  24. W. Shatanawi, E. Karapinar, and H. Aydi, “Coupled coincidence points in partially ordered cone metric spaces with c-distance,” Journal of Applied Mathematics, vol. 2012, Article ID 312078, 15 pages, 2012. View at Publisher · View at Google Scholar
  25. G. Jungck, S. Radenović, S. Radojević, and V. Rakočević, “Common fixed point theorems for weakly compatible pairs on Cone Metric Spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 643840, 13 pages, 2009. View at Zentralblatt MATH
  26. O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381–391, 1996. View at Zentralblatt MATH